# SDR DLL10962496

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1088
- Engine: Rroyce RB21122B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Breather Tube
- Condition: Broken
- Location: Nr 2 Engine
- Component: 727106575
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE HAD OIL LOST IN CRUISE, FOUND OIL BREATHER TUBE BROKEN ABOVE C1 PUMP.
